# SDR UIEA2017080201410

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,292 hours, 18,175 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG FILTER DIFFERENTAL PRESSURE INDICATOR POPPED.  REMOVED AND REPLACED SCAVENGE FILTER AND PERFORMED LEAK CHECK IAW AMM 24-11-02. OPS CHECKED OK.
